# SDR FDEA201807021620

- Difficulty date: July 2, 2018
- Submitted: July 3, 2018
- Operation: Air carrier
- Aircraft: N576FE
- Make and model: Doug MD-11F
- Aircraft serial: 48501
- Aircraft time: 79,719 hours, 18,325 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT CHECK, FOUND EMEGENCY LIGHT DOES NOT ILLUMINATE DURING EMERGENCY LIGHT TEST AND ALSO  WHEN S/W SELECTED ON.  A/C RELEASED PER MEL.
